# SDR SWIA2018060144742

- Difficulty date: May 6, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 36,024 hours, 33,387 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP STUB FAIRING CHAFED.  REPLACED THESTUB FARING IAW SRM. NO DEFECTS NOTED.
